Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Missing periods, spotting, stomach ache, pain in leg

My periods are due on the 7th as the month before. This month on the 26th I had light red period like when I went to toilet then later it was brown and the next day. After that it stop for a day on the 29th after urinating a noticed a clear white jelly like substance. Since saturday the 26th I m having discomfort pain/ cramp like and also a pain on my left pelvic leg (like a pressure on my nerve) that runs down my leg. All this its not suvire but unconfortable. What might it be? Please help...
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
This is a short and irregular period.Its very common in first few years of menarche or whole apporaching menopause due to anovulatory cycles which is have not mentioned your age.Kindly visit a gynaecologist.White gelly like material may be your normal vaginal secretion which has solidified.Its not an infection or anything because you are not complaining of itching,purulent discharge, fever.
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor